MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG THORACIC PLATES; BONE PLATES

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG THORACIC PLATES; BONE PLATES
Model Number 24-015-15-09
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/23/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Plates were broken after placement.The patient underwent a secondary surgery to remove them.
 
Additional Manufacturer Narrative
Visual inspection, stereo microscopic inspection and process evaluation were conducted.Tensile cracks were observed under the stereo microscope.Further observation determined there were no indications of material or manufacturing defects.The product history device records were also reviewed based on the lot number provided, and no abnormalities were found.The results of the investigation conclude that the root cause for breakages were due to mechanical overload on the device.If further information can be gathered that might add value to the contents of the investigated report, an additional follow-up report will be submitted.

Brand Name
THORACIC PLATES
Common Device Name
BONE PLATES
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau 78570
GM  78570
MDR Report Key5730712
Report Number9610905-2016-00022
Device Sequence Number10079
Product Code HRS
UDI-Device Identifier00888118092496
UDI-Public(01)00888118092496
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24-015-15-09
Device Lot Number33159032
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/24/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/16/2016
Supplement Report FDA Received Date07/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR